# SDR P5CA2021110900415

- Difficulty date: November 5, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON WALKAROUND FOUND BIRD STRIKE TO # ENGINE.( PERFORMED BIRD STRIKE INSPECTION PER AMM 05-51-18. REF LP 1372482 ITEM M9 FOR BOROSCOPE INSP. NO OTHER DEFECTS NOTED. CLEANED AND REMOVED BIRD REMAINS.  /  LOG PAGE 1372482: COMPLETED NBR 1 ENG BORESCOPE OF HPC STAGE 1 THRU 14 PER B767 AMM 72-00-00-206-146-H00. NO ITEMS FOUND. )
